Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 6 de 6
Filter
1.
Eur J Med Res ; 26(1): 98, 2021 Aug 25.
Article in English | MEDLINE | ID: covidwho-1371980

ABSTRACT

BACKGROUND: The coronavirus disease 2019 (COVID-19) is associated with a wide clinical spectrum of skin manifestations, including urticarial, vesicular, vasculitic and chilblain-like lesions. Recently, delayed skin reactions have been reported in 1% individuals following mRNA vaccination against SARS-CoV-2. The exact pathophysiology and the risk factors still remain unclear. PATIENTS AND METHODS: 6821 employees and patients were vaccinated at our institutions between February and June 2021. Every patient received two doses of the mRNA-1273 vaccine in our hospitals, and reported back in case of any side effects which were collected in our hospital managed database. RESULTS: Eleven of 6821 vaccinated patients (0.16%) developed delayed skin reactions after either the first or second dose of the mRNA-1273 vaccine against SARS-CoV-2. Eight of 11 patients (73%) developed a rash after the first dose, while in 3/11 (27%), the rash occurred after the second dose. More females (9/11) were affected. Four of 11 patients required antihistamines, with two needing additional topical steroids. All the cutaneous manifestations resolved within 14 days. None of the skin reactions after the first dose of the vaccine prevented the administration of the second dose. There were no long-term cutaneous sequelae in any of the affected individuals. CONCLUSION: Our data suggests that skin reactions after the use of mRNA-1273 vaccine against SARS-CoV-2 are possible, but rare. Further studies need to be done to understand the pathophysiology of these lesions.


Subject(s)
COVID-19 Vaccines/adverse effects , COVID-19/prevention & control , Dermatitis/etiology , Erythema/etiology , Adult , Aged , Dermatitis/drug therapy , Dermatitis/epidemiology , Erythema/drug therapy , Erythema/epidemiology , Female , Histamine Antagonists/therapeutic use , Humans , Male , Middle Aged , Steroids/therapeutic use , Vaccination/adverse effects
5.
Foot (Edinb) ; 46: 101707, 2021 Mar.
Article in English | MEDLINE | ID: covidwho-610738

ABSTRACT

SARS-CoV-2 (COVID-19) is highly-contagious. It can lead to respiratory distress-and in some cases-death. Recent reports and observations have identified an association between COVID-19 and manifestations in the feet. However, there are very few reports that describe the course of these foot manifestations in any detail. The authors present a case study chronicling the progression of foot issues in a COVID-19 positive patient who also was positive for the Epstein-Barr virus.


Subject(s)
COVID-19/complications , Epstein-Barr Virus Infections/complications , Erythema/drug therapy , Erythema/virology , Glucocorticoids/therapeutic use , Hydrocortisone/therapeutic use , Toes , Administration, Topical , Adolescent , Female , Glucocorticoids/administration & dosage , Humans , Hydrocortisone/administration & dosage , Spain
SELECTION OF CITATIONS
SEARCH DETAIL